ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Dynamical nonlinear optical coefficients from the symmetrized density-matrix renormalization-group method

Pati, Swapan K and Ramasesha, S and Shuai, Z and Bredas, JL (1999) Dynamical nonlinear optical coefficients from the symmetrized density-matrix renormalization-group method. In: Physical Review B, 59 (23). pp. 14827-14830.

[img] PDF
p14827_1.pdf - Published Version
Restricted to Registered users only

Download (92Kb) | Request a copy
Official URL: http://prola.aps.org/pdf/PRB/v59/i23/p14827_1

Abstract

We extend the symmetrized density-matrix renormalization-group method to compute the dynamic nonlinear optical coefficients for long chains. By computing correction vectors in the appropriate symmetry subspace, we obtain the dynamic polarizabilities, alpha(ij)(omega), and third-order polarizabilities gamma(ijkl)(omega,omega,omega) of the Hubbard and "U-V'' chains in an all transpolyacetylene geometry, with and without dimerization. We rationalize the behavior of <(alpha)over bar> and <(gamma)over bar> on the basis of the low-lying excitation gaps in the system.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to The American Physical Society.
Department/Centre: Division of Chemical Sciences > Solid State & Structural Chemistry Unit
Date Deposited: 01 Jun 2009 11:21
Last Modified: 19 Sep 2010 05:25
URI: http://eprints.iisc.ernet.in/id/eprint/18758

Actions (login required)

View Item View Item